8 doctors weighed in:
Can you lose your vision when you are on blood-thinners?
8 doctors weighed in

Dr. U Krishnan
Ophthalmology
3 doctors agree
In brief: Rarely
There are some situations where patients on blood thinners can lose their vision.
Specifically they can get bleeding inside the eye due to a variety of conditions - though this is very rare. Making sure the blood isn't too thin by checking with your primary care can help pent this rare complication.

In brief: Rarely
There are some situations where patients on blood thinners can lose their vision.
Specifically they can get bleeding inside the eye due to a variety of conditions - though this is very rare. Making sure the blood isn't too thin by checking with your primary care can help pent this rare complication.
Dr. U Krishnan
Dr. U Krishnan
Thank
Dr. Gary Wortz
Ophthalmology
1 doctor agrees
In brief: Not typically
Only if you were experiencing signigicant blood loss resulting in anemia or low blood pressure could a blood thinner cause vision loss in most cases.

In brief: Not typically
Only if you were experiencing signigicant blood loss resulting in anemia or low blood pressure could a blood thinner cause vision loss in most cases.
Dr. Gary Wortz
Dr. Gary Wortz
Thank
Dr. David Kira
Ophthalmology
1 doctor agrees
In brief: Maybe
Anticoagulants such as Plavix and Coumadin (warfarin) can increase your bleeding potential.
If you happen to get a retinal hemorrhage or eyw injury with intraocular bleeding (hyphema) the outcome could be worse.

In brief: Maybe
Anticoagulants such as Plavix and Coumadin (warfarin) can increase your bleeding potential.
If you happen to get a retinal hemorrhage or eyw injury with intraocular bleeding (hyphema) the outcome could be worse.
Dr. David Kira
Dr. David Kira
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
162K people helped
Continue
108,000 doctors available
Read more answers from doctors